# SDR SWAA2019022630055

- Difficulty date: February 19, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 69,615 hours, 40,774 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Lever
- Part number: 254A124717
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE THRUST LEVER HAD A .25" CRACK AT THE NECK OF KNOB ATTACH POINT.  REPAIRED LEVER PER EA.
